MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, SJ 3.0MM X 7CM; SAW BLADE

ARTHREX, INC. DISSECTOR, SJ 3.0MM X 7CM; SAW BLADE
Model Number DISSECTOR, SJ 3.0MM X 7CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/29/2025, a facility representative reported via (b)(4) that an ar-7300ds 3mm x 7cm dissector had metal shavings/specs of metal that came off as it shaved the bone during an ankle arthroscopy procedure.They were able to use a suction to get the metal shavers out of the patient, who was unaffected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to use-related factors, specifically excessive side-loading during use.This determination is consistent with the precautions described in dfu-0215-eo, revision 1 ¿ disposable arthroscopic shaver blades, burrs, powerpick¿, powerasp¿, nanoresection¿, and shaverdrill¿ devices, which state: f.Precautions (6) do not allow the rotating portion of any device to contact metallic objects (e.G., cannulas, arthroscopes).Such contact may cause damage ranging from edge dulling to fracture of the tip.If contact occurs, inspect the device and replace it if cracks, fractures, or dulling are observed.(7) excessive side-loading during use does not improve cutting performance and may cause irreversible damage to the device.(8) excessive loading on the powerasp device may disengage the cam mechanism and stall cutting effectiveness.

Brand Name
DISSECTOR, SJ 3.0MM X 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23541917
Report Number1220246-2025-05060
Device Sequence Number9718813
Product Code GFA
UDI-Device Identifier00888867041943
UDI-Public(01)00888867041943(11)250625(17)300531(10)15456062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISSECTOR, SJ 3.0MM X 7CM
Device Catalogue NumberAR-7300DS
Device Lot Number15456062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown